| Model Number |
72404252 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) noticed a curvature when inflated the device, which was attributed to an aneurysm.A surgical procedure was performed to remove and replace the ipp.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 854317010.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).